# SDR 01FDEA00449

- Difficulty date: June 14, 2001
- Submitted: June 19, 2001
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

01-190 AT FLT LEVEL 330 FLT CREW SMELLED ODOR IN COCKPIT. AIRCRAFT WAS DOWNLOADED & CANS CHECKED FOR ODOR. CHECK A/C PACKS, CND.
